# SDR USAABB07009

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 27N10952
- Part serial: E092
- Condition: Malfunctioned
- Location: Mlg
- Part time: 45,425 hours, 18,512 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT FLT 722  EN ROUTE CLT TO BWI.  ON APPROACH, THE NOSE LANDING GEAR WAS SLOW TO EXTEND.  FLIGHT ABORTED APPROACH AND MADE A GO-AROUND.  CREW LOWERED THE GEAR BY USING THE ALTERNATE GEAR EXTENSION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO PHL.  MAINTENANCE REPLACED THE NLG SEQUENCE VALVE BYPASS VALVE.
